# SDR X5E2003F00000

- Difficulty date: September 15, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N999MF
- Make and model: Lear 25
- Aircraft serial: 050
- Engine: Ge CJ6101
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: PAS23112603
- Part serial: 0073
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WINDSHIELD WAS REPLACED WITH A PMA PART ON 12/8/1999.  ON 7/3/2001 A BLISTER/ BUBBLE HAD FORMED IN THE INNER PLY AND WAS POLISHED OUT BY THE WINDOW MANUFACTURER.  ON 9/3/2003 THE WINDSHIELD BEGAN TO BLISTER IN THE SAME AREA WITH SEVERAL DEFECTS EXTENDING HALFWAY INTO THE WINDSHIELD IN THE SAME AREA WHICH HAD ALREADY BEEN REDUCED.  THE WINDSHIELD WAS SCRAP.
